Jul 23, 2014
My shaman recommend s Valerian to sleep so I tried tea and today am very ill is it the Valerian
Response from Dr. Young
Hello, and thanks for posting.
Hmmm, you took a herbal supplement and now your not feeling well. Seems very reasonable that the valerian might be the cause.
For more information about valerian, I'd suggest checking out the pages from the National Center for Complementary and Alternative Medicine.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Burning Urethra After Fingering Worried I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Rash After Giving Oral Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.